# SDR A6WA201644009

- Difficulty date: June 16, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 31,209 hours, 30,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MEMBER BETWEEN RBL 27 TO RT SILL AND FS 589.00 IS CORRODED AROUND SCREW HOLES.  REPLACED CARGO FLOOR MEMBER FROM RBL 27 TO RT SILL, FS 589.00 IAW SRM 51-40-11, 51-42-06.
